# SDR REXA201100796

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 17,180 hours, 14,766 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL LO PRESS CAUTION MESSAGE AT ALTITUDE WHEN TRUST LEVERS REDUCED TO IDLE.  OPC LT FUEL PRESSURE IAW AMM 73-30-00 OPC NORMAL.  OK FOR SERVICE.
